# SDR SIMA201122704

- Difficulty date: August 15, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 23,325 hours, 19,438 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PROXIMITY STRIP WIRE BROKEN ON AIRCRAFT SIDE 5TH FROM FRONT.  INSTALLED NEW TERMINAL ON WIRE ON AIRCRAFT SIDE FOR EMERGENCY LIGHT PROXIMITY STRIP 5TH FROM THE FRONT IAW SWOM20-00-03 OPS CHECK GOOD.
